# SDR ANCF2010101000070

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 73,154 hours, 17,799 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pdu
- Condition: Out Of Adjust
- Location: Flap Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EICAS STATUS MESSAGE FLAP/SLAT ELEC.  IN ACCORDANCE WITH AMM 27-81-11 PAGE 401 THE SLAT OUTBOARD POS NR 2 MS48 WAS CHECKED BY RIGGING VALVE FOUND IN 8,67V, IN ADDITION IAW AMM 27-51-00 PAGE 201 THE OPERATIONAL TEST OF FLAP /SLAT SYSTEM WAS PERFORMED CHECK AND TEST GROUND SATISFACTORY - AT OUTBOARD L/E SLAT PDU RVT NR 2 (M548) WAS ADJUSTED ACCORDANCE WITH AMM 27-81-11 PAGE 430 TO 444 TEST ON THE FLAP AND SLAT PRIMARY DRIVE AND POSITION INDICATING SYSTEM AMM 27-51-00 PAGE 556 TO  560 WAS PERFORMED TESTS SATISFACTORY,
